# SDR UALA2013012200381

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 85,310 hours, 13,575 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 91
- Condition: Inoperative
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM HIGH GAIN ANT INOPERATIVE.  NO TIME TO T/S.  REPLACED HIGH GAIN AMPLIFIER, OPS CHECK GOOD.
